# SDR DXTA2019020191973

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 13,654 hours, 10,981 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 2556
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  GREEN NOSE GEAR LIGHT REMAINED ILLUMINATED AND ASSOCIATED AIRFLOW NOISE WAS EVIDENT.  PERFORMED QRH PROCEDURE AND FLEW LEG WITH GEAR EXTENDED BELOW 250K. INSPECTED NOSE GEAR EXTENSION AND UP LOCK SWITCH ALL WITHIN LIMITS
